# SDR DALA2020062302495

- Difficulty date: June 23, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 41,875 hours, 20,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMER LIGHTS INOP NEAR L4 DOOR. CORRECTIVE ACTION: REMOVED & REPLACED BATTERY PACK REF B757 AMM 33-51 OPS CK GOOD.
